# SDR HEEA060848

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N104PH
- Make and model: Bell 206B-3
- Aircraft serial: 3622
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206075189101
- Condition: Sticks
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR'S NEEDLE STICKS LOW AND HIGH ENDS OF SCALE INACCURATE.
